# SDR SWAA2024050271685

- Difficulty date: April 7, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 26,629 hours, 13,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR STRUCTURE SIDE PLATE HAS LIGHT CORROSION AROUND FASTENER HOLES FROM STA 500 TO 500A RBL 24.<[01] BLENDED AREAS; REMOVED .030' MATERIAL. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED AND REPLACED SHIELD PER SRM 51-40-02.;[03] 02 - INSPECTED PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)]
